# SDR CALA2025081907940

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N28987
- Make and model: Boeing 787-9
- Aircraft serial: 66146
- Aircraft time: 21,941 hours, 2,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHK FOR EMERGENCY LIGHT, FOUND NO FLOOR PROXIMITY LIGHTS COME ON SEAT 11D, 12D, 11F, 12F. REMOVED AND REPLACED WELS CONTROL UNIT (WCU 24) IAW AMM A-33-51-07-01A-720A-A. REQUIRES SOFTWARE INSTALLATION STEP 1.D. INSTALLED SOFTWARE ON WELS CONTROL UNIT REF AMM 33-51-07-01A-720A-A STEP 1 D. OPS CHECKED GOOD.
